# SDR FDEA201008062859

- Difficulty date: August 6, 2010
- Submitted: August 13, 2010
- Operation: Air carrier
- Aircraft: N724FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 530
- Aircraft time: 29,785 hours, 13,939 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Floor Support
- Part number: A5361251920000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT - SPOTS OF CORROSION FOUND BETWEEN FR11/13 AT Y953. FLOOR SUPPORT WAS REPLACED BY A NEW ONE AS PER SRM 51-72-10.
